# SDR P5CA2019053000089

- Difficulty date: May 31, 2019
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 77,516 hours, 13,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 7A14126
- Part serial: GU0270
- Condition: None
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPLACE RH FLOOR MOUNTED SLIDE DUE TO DEPLOYMENT TEST. REMOVED AND REPLACED FLOOR MOUNTED SLIDE ASSY IAW AMM 25-68-02.
